# SDR SIMA200604610

- Difficulty date: February 8, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,581 hours, 4,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV FOUND THE LT OMEGA BEAM AT FRAME 20 WAS CORRODED.  PERFORMED CUTOUT OF THE OMEGA BEAM TO REMOVE CORROSION.  PREPARED DOUBLER, FILLER, 2 SHIMS AND PLATE.  REPAIR DONE IAW SRM.  (K)
